# SDR YENA2020031610230

- Difficulty date: March 11, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 70,753 hours, 26,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 5324
- Condition: Failed
- Location: Cabin
- Part time: 70,753 hours, 26,067 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

"DURING HEAVY MAINTENANCE, INOP EPSU -EMERGENCY POWER SUPPLY UNIT IN PASSENGER CABIN 13WL; REF AEROMAN WO 2020-82/1 WCC 2020-79279- REMOVED AND REPLACED EPSU IN POSITION 13WL IAW AMM 33-51-38-400-001. AND PERFORMED CHECK OF THE EMERGENCY POWER SUPPLY UNIT BY BITE CHECK IAW A320 AMM 33-51-00-710-001-A. TEST IS OK. / "
